AN OBSTRUCTION BUNDLE RELATING GROMOV-WITTEN INVARIANTS OF CURVES AND KAHLER SURFACES

Authors

    Authors

    J. Lee;T. H. Parker

    Comments

    Authors: contact us about adding a copy of your work at [email protected]

    Abbreviated Journal Title

    Am. J. Math.

    Keywords

    THEOREM; CYCLES; Mathematics

    Abstract

    In a previous paper the authors defined symplectic "Local Gromov-Witten invariants" associated to spin curves and showed that the GW invariants of a Kahler surface X with p(g) > 0 are a sum of such local GW invariants. This paper describes how the local GW invariants arise from an obstruction bundle (in the sense of Taubes) over the space of stable maps into curves. Together with the results of our earlier paper, this reduces the calculation of the GW invariants of elliptic and general-type complex surfaces to computations in the GW theory of curves with additional classes: the Euler classes of the (real) obstruction bundles.

    Journal Title

    American Journal of Mathematics

    Volume

    134

    Issue/Number

    2

    Publication Date

    1-1-2012

    Document Type

    Article

    Language

    English

    First Page

    453

    Last Page

    506

    WOS Identifier

    WOS:000320009900005

    ISSN

    0002-9327

    Share

    COinS
     

    Accessibility Statement

    This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.